JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Kyungpook mathematical journal
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-6951 
eISSN :
0454-8124 
Journal DOI :
10.5666/KMJ 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Some Characterizations of Parabolas
  • Kim, Dong-Soo ; Park, Jong Ho ; Kim, Young Ho ;
  • Kyungpook mathematical journal, volume 53, issue 1, 2013, Pages 99~104
  • DOI : 10.5666/KMJ.2013.53.1.99
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • On Nearly Pairwise Compact Spaces
  • Mukharjee, Ajoy ; Bose, Manoj Kumar ;
  • Kyungpook mathematical journal, volume 53, issue 1, 2013, Pages 125~133
  • DOI : 10.5666/KMJ.2013.53.1.125
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)